Advertisement

manuscripta mathematica

, Volume 99, Issue 3, pp 383–393 | Cite as

Asymptotic behaviour of families of real curves

  • Mihai Tibăr
  • Alexandru Zaharia

Abstract:

We consider the family of fibres of a polynomial function f on a smooth noncompact algebraic real surface and we characterise the regular fibres of f which are atypical due to their asymptotic behaviour at infinity. We compare to the similar problem in the complex case.

Mathematics Subject Classification (1991): 14H10, 57R27, 14D99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Mihai Tibăr
    • 1
  • Alexandru Zaharia
    • 2
  1. 1.Mathématiques, UMR 8524 CNRS, Université de Lille 1, F-59655 Villeneuve d'Ascq Cedex, France and Institute of Mathematics, Romanian Academy, Bucharest.¶e-mail: tibar@gat.univ-lille1.frFR
  2. 2.Department of Mathematics, University of Toronto, Toronto M5S 3G3, Ontario, Canada and Institute of Mathematics, Romanian Academy, Bucharest.¶e-mail: zaharia@math.toronto.eduUS

Personalised recommendations